# SDR AALA202306093519

- Difficulty date: June 3, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: SR531590A01302
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERNAL STRUCTURE DOUBLER REPAIR AT FR 35 BETWEEN S 29R AND S30R. REPAIRED DOUBLER PER EA 268395C
